# SDR SWIA202266909

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 40,302 hours, 39,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Wow
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE WHEN RETRACTING GEAR, RECEIVED A GEAR DISAGREE WARNING MESSAGE, STEERING INOP CAUTION, AND WOW INPUT CAUTION. NOSE GEAR DID NOT RETRACT. RAN QRH, GEAR EXTENDED, MESSAGE CLEARED. RAN QRH FOR STEERING INOP AND MESSAGE CLEARED. NORMAL LANDING. NOSE GEAR SHIMMY SIGNIFICANT ON ROLLOUT AFTER LANDING, NO N/W STEERING AVAILABLE. NOSE GEAR SCISSORS OBSERVED DISCONNECTED ON POST FLIGHT WALK AROUND.   (FLIGHT 6000)   PERFORMED GVI OF TORQUE LINKS IAW AMM 32-21-10 AND FOUND TEE HANDLE BROKEN & DAMAGED TO UPPER & LOWER TORQUE LINKS  IAW AML 1034698/    PERFORMED GVI OF NLG IAW AMM 32-20-00,  NO DEFECTS NOTED. PERFORMED GVI OF  NLG TIRES IAW AMM 32-42-01,  FOUND TIRES TO BE OUT OF LIMITS IAW AML1034681.
